# SDR AC2R2017031001

- Difficulty date: March 2, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N921GL
- Make and model: Skrsky S92A
- Aircraft serial: 920199
- Aircraft time: 3,497 hours
- System (JASC): 6720 · Tail Rotor Control System
- Part: Rod End
- Part number: AS214295K
- Condition: Damaged
- Location: Tail Rotor Pcs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TAIL ROTOR PITCH CHANGE SHAFT (PCS)- INPUT CONTROL TUBE ROD END  BEARING OUTER RING WAS NO LONGER SECURE IN THE ROD END. ONCE THE ROD END WAS REMOVED FROM THE PCS, THE BEARING DID NOT HAVE ANY RESISTANCE TO KEEP IT INSTALLED INTO RODEND. THE ROD END WAS REPLACED WITH NEW.
